Translator Disclaimer
November/December 2020 Gradient estimates for elliptic oblique derivative problems via the maximum principle
Gary M. Lieberman
Adv. Differential Equations 25(11/12): 709-754 (November/December 2020).

Abstract

We prove a gradient bound for solutions of a large class of oblique derivative problems using the maximum principle. Although many of the results in this work are already known, the advantage to the current approach is that it covers a larger variety of problems than previously considered by any single method. In particular, we can study the capillary equation and the false mean curvature equation with a wide range of boundary conditions.

Citation

Download Citation

Gary M. Lieberman. "Gradient estimates for elliptic oblique derivative problems via the maximum principle." Adv. Differential Equations 25 (11/12) 709 - 754, November/December 2020.

Information

Published: November/December 2020
First available in Project Euclid: 12 November 2020

MathSciNet: MR4173174

Subjects:
Primary: 35B45, 35B50, 35J25, 35J62, 35J93

Rights: Copyright © 2020 Khayyam Publishing, Inc.

JOURNAL ARTICLE
46 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.25 • No. 11/12 • November/December 2020
Back to Top